MathSciNet Relay Station
MathSciNet bibliographic data
MR2638879 53D20 (57R20 57S25)
Tolman, Susan On a symplectic generalization of Petrie's conjecture. Trans. Amer. Math. Soc. 362 (2010), no. 8, 3963–3996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement